# SDR UPS99830431

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 12-32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE FINGER DOUBLER AT FS -12 TO -32 AT LONG 21L IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION OF THE FINGER DOUBLER, FABRICATED A REPLACEMENT SECTION AND INSTALLED IAW SRM 53-3-3 FIG 1 & SRM 51-1-21.
